×

Multiple solutions of boundary value problems for \(n\)th-order singular nonlinear integrodifferential equations in abstract spaces. (English) Zbl 1343.34146

Summary: The authors discuss multiple solutions for the \(n\)th-order singular boundary value problems of nonlinear integrodifferential equations in Banach spaces by means of the fixed point theorem of cone expansion and compression. An example for infinite system of scalar third-order singular nonlinear integrodifferential equations is offered.

MSC:

34G20 Nonlinear differential equations in abstract spaces
45J05 Integro-ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Taliaferro, S. D., A nonlinear singular boundary value problem, Nonlinear Analysis: Theory, Methods & Applications, 3, 6, 897-904 (1979) · Zbl 0421.34021 · doi:10.1016/0362-546x(79)90057-9
[2] Callegari, A.; Nachman, A., Some singular, nonlinear differential equations arising in boundary layer theory, Journal of Mathematical Analysis and Applications, 64, 1, 96-105 (1978) · Zbl 0386.34026 · doi:10.1016/0022-247X(78)90022-7
[3] Luning, C. D.; Perry, W. L., Positive solutions of negative exponent generalized Emden-Fowler boundary value problems, SIAM Journal on Mathematical Analysis, 12, 6, 874-879 (1981) · Zbl 0478.34021 · doi:10.1137/0512073
[4] Nachman, A.; Callegari, A., A nonlinear singular boundary value problem in the theory of pseudoplastic fluids, SIAM Journal on Applied Mathematics, 38, 2, 275-281 (1980) · Zbl 0453.76002 · doi:10.1137/0138024
[5] Agarwal, R. P.; Franco, D.; O’Regan, D., Singular boundary value problems for first and second order impulsive differential equations, Aequationes Mathematicae, 69, 1-2, 83-96 (2005) · Zbl 1073.34025 · doi:10.1007/s00010-004-2735-9
[6] Wong, P. J. Y.; Agarwal, R. P., On the existence of solutions of singular boundary value problems for higher order difference equations, Nonlinear Analysis: Theory, Methods & Applications, 28, 2, 277-287 (1997) · Zbl 0861.39002 · doi:10.1016/0362-546x(95)00151-k
[7] Agarwal, R. P.; O’Regan, D., Positive solutions for \((p, n - p)\) conjugate boundary value problems, Journal of Differential Equations, 150, 2, 462-473 (1998) · Zbl 0920.34027 · doi:10.1006/jdeq.1998.3501
[8] Agarwal, R. P.; O’Regan, D., Multiplicity results for singular conjugate, focal, and \((n, p)\) problems, Journal of Differential Equations, 170, 1, 142-156 (2001) · Zbl 0978.34018 · doi:10.1006/jdeq.2000.3808
[9] Chen, Y., Multiple solutions for boundary value problems of \(n\) th-order nonlinear integrodifferential equations in banach spaces, Abstract and Applied Analysis, 2013 (2013) · Zbl 1296.34150 · doi:10.1155/2013/296038
[10] Liu, Y., Positive solutions of second order singular initial value problem in Banach space, Indian Journal of Pure and Applied Mathematics, 33, 6, 833-845 (2002) · Zbl 1012.34056
[11] Liu, Y. S., Positive solutions of nonlinear singular boundary value problem in Banach space, Acta Mathematica Sinica, 47, 1, 131-140 (2004) · Zbl 1158.34313
[12] Liu, L.; Liu, Z.; Wu, Y., Infinite boundary value problems for \(n\) th-order nonlinear impulsive integro-differential equations in Banach spaces, Nonlinear Analysis. Theory, Methods & Applications, 67, 9, 2670-2679 (2007) · Zbl 1124.45008 · doi:10.1016/j.na.2006.09.031
[13] Zhang, H.; Liu, L.; Wu, Y., Positive solutions for n-th-order nonlinear impulsive singular integro-differential equations on infinite intervals in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 70, 2, 772-787 (2009) · Zbl 1158.45005
[14] Zhang, H.; Liu, L.; Wu, Y., A unique positive solution for \(n\) th-order nonlinear impulsive singular integro-differential equations on unbounded domains in Banach spaces, Applied Mathematics and Computation, 203, 2, 649-659 (2008) · Zbl 1158.45006 · doi:10.1016/j.amc.2008.05.013
[15] Chen, Y.; Qin, B., Multiple positive solutions for first-order impulsive singular integro-differential equations on the half line in a Banach space, Boundary Value Problems, 2013, article 69 (2013) · Zbl 1292.45009 · doi:10.1186/1687-2770-2013-69
[16] Chen, Y.; Cao, T.; Qin, B., Solutions for nth-order boundary value problems of impulsive singular nonlinear integro-differential equations in Banach spaces, Boundary Value Problems, 2014, article 128 (2014) · Zbl 1304.45007 · doi:10.1186/1687-2770-2014-128
[17] Guo, D., Existence of positive solutions for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces, Nonlinear Analysis, Theory, Methods & Applications, 68, 9, 2727-2740 (2008) · Zbl 1140.45017 · doi:10.1016/j.na.2007.02.019
[18] Guo, D., Positive solutions of an infinite boundary value problem for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 70, 5, 2078-2090 (2009) · Zbl 1159.45002 · doi:10.1016/j.na.2008.02.110
[19] Guo, D.; Lakshmikantham, V.; Liu, X., Nonlinear Integral Equations in Abstract Spaces. Nonlinear Integral Equations in Abstract Spaces, Mathematics and its Applications, 373 (1996), Dordrecht, The Netherlands: Kluwer Academic Publishers Group, Dordrecht, The Netherlands · Zbl 0866.45004 · doi:10.1007/978-1-4613-1281-9
[20] Guo, D. J.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones. Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering, 5 (1988), Boston, Mass, USA: Academic Press, Boston, Mass, USA · Zbl 0661.47045
[21] Banas, J.; Goebel, K., Measure of Noncompactness in Banach Spaces (1980), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 0441.47056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.